Alert archive / California / Wind Advisories in 2016
Wind Advisory 14, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Mar 21, 2016, 10:32 AM PDT. It took effect at Mar 22, 2016, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2016, 10:32 AM PDT (17:32 UTC)
- In effect from
- Mar 22, 2016, 11:00 AM PDT
- Expired
- Mar 22, 2016, 8:34 PM PDT
- In force
- 10 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
112 WWUS76 KHNX 211732 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1032 AM PDT MON MAR 21 2016 CAZ095-098-099-220315- /O.CON.KHNX.HW.W.0002.160322T0000Z-160323T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1032 AM PDT MON MAR 21 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT TUESDAY... * TIMING...LATE THIS AFTERNOON THROUGH TUESDAY EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 58 MPH OR HIGHER. THE STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS OF UP TO 75 MPH ARE POSSIBLE. * LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE CREEK...CHINA LAKE...INYOKERN...MOJAVE. * IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-220315- /O.NEW.KHNX.WI.Y.0014.160322T1800Z-160323T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 1032 AM PDT MON MAR 21 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY. * TIMING...ALTHOUGH WEST TO NORTHWEST WINDS WILL BE GUSTY THIS EVENING...THE STRONGEST WINDS ARE LIKELY DURING THE MIDDAY AND AFTERNOON HOURS TUESDAY...ESPECIALLY RIGHT BELOW THE PASSES ON THE WEST SIDE. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 IN ADDITION TO THE I-5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KD/BSO
4 follow-up statements
262 WWUS76 KHNX 220309 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 809 PM PDT MON MAR 21 2016 CAZ095-098-099-221115- /O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 809 PM PDT MON MAR 21 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY... * TIMING...LATE THIS AFTERNOON THROUGH TUESDAY EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 58 MPH OR HIGHER. THE STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS OF UP TO 75 MPH ARE POSSIBLE. * LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE CREEK...CHINA LAKE...INYOKERN...MOJAVE. * IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-221115- /O.CON.KHNX.WI.Y.0014.160322T1800Z-160323T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 809 PM PDT MON MAR 21 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT TUESDAY... * TIMING...ALTHOUGH WEST TO NORTHWEST WINDS WILL BE GUSTY THIS EVENING...THE STRONGEST WINDS ARE LIKELY DURING THE MIDDAY AND AFTERNOON HOURS TUESDAY...ESPECIALLY RIGHT BELOW THE PASSES ON THE WEST SIDE. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 IN ADDITION TO THE I-5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
939 WWUS76 KHNX 221133 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 433 AM PDT TUE MAR 22 2016 CAZ095-098-099-222000- /O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 433 AM PDT TUE MAR 22 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...WINDS WILL CONTINUE THROUGH THIS EVENING...WITH THE STRONGEST GUSTS DURING THE AFTERNOON. * WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 60 MPH OR HIGHER. THE STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS OF UP TO 75 MPH ARE POSSIBLE. * LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE CREEK...CHINA LAKE...INYOKERN...MOJAVE. * IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-222000- /O.CON.KHNX.WI.Y.0014.160322T1800Z-160323T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 433 AM PDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... * TIMING...WINDS WILL INCREASE THROUGH THE MORNING WITH STRONGEST GUSTS DURING THE MIDDAY AND AFTERNOON HOURS...ESPECIALLY RIGHT BELOW THE PASSES ON THE WEST SIDE. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 IN ADDITION TO THE I-5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH
172 WWUS76 KHNX 221937 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1237 PM PDT TUE MAR 22 2016 CAZ095-098-099-230600- /O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1237 PM PDT TUE MAR 22 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH THE STRONGEST GUSTS EXPECTED DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 60 MPH OR HIGHER. THE STRONGEST WINDS ARE LIKELY RIGHT BELOW THE PASSES WHERE GUSTS OF UP TO 75 MPH ARE POSSIBLE. * LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE CREEK...CHINA LAKE...INYOKERN...MOJAVE. * IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089-091-230600- /O.CON.KHNX.WI.Y.0014.000000T0000Z-160323T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 1237 PM PDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...WINDS WILL CONTINUE TO INCREASE WITH THE STRONGEST WINDS EXPECTED IN THE LATE AFTERNOON AND EARLY EVENING HOURS... ESPECIALLY RIGHT BELOW THE PASSES ON THE WEST SIDE. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 198 EAST OF COALINGA TO LEMOORE NAS...HIGHWAY 33...HIGHWAY 41 FROM COTTONWOOD PASS TO LEMOORE NAS...HIGHWAY 46 WEST OF I-5 IN ADDITION TO THE I-5 CORRIDOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO
945 WWUS76 KHNX 230334 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 834 PM PDT TUE MAR 22 2016 CAZ089-091-230445- /O.CAN.KHNX.WI.Y.0014.000000T0000Z-160323T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 834 PM PDT TUE MAR 22 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVEL ACROSS THE SAN JOAQUIN VALLEY. $$ CAZ095-098-099-230600- /O.CON.KHNX.HW.W.0002.000000T0000Z-160323T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 834 PM PDT TUE MAR 22 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...WITH THE STRONGEST GUSTS EXPECTED DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. * WINDS...WEST 25 TO 40 MPH WITH GUSTS OF 60 MPH OR HIGHER. * LOCATIONS...INDIAN WELLS CANYON...JAWBONE CANYON...CACHE CREEK...CHINA LAKE...INYOKERN...MOJAVE. * IMPACTS...TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DUE TO STRONG CROSSWINDS. TEHACHAPI PASS AND WALKER PASS...HIGHWAYS 14...58...178...INTERSTATE 5...AND U.S. 395 WILL BE MOST IMPACTED. LOCALLY POOR VISIBILITIES DUE TO BLOWING DUST AND SAND. UNSECURED OBJECTS SUCH AS PATIO FURNITURE AND TRASH CANS CAN BE PICKED UP AND BLOWN AWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 21, 6:26 AM PDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 21, 6:26 AM PDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 626 AM PDT MON MAR 21 2016 ...UPDATED FOR STRONG WINDS ACROSS KERN COUNTY... .SYNOPSIS... A WEAK PACIFIC STORM SYSTEM WILL BRING COOLER TEMPERATURES AND A CHANCE OF PRECIPITATION WITH INCREASED WINDS TONIGHT THROUGH TUESDAY. HIGH PRESSURE WILL BRING DRY WEATHER AND A WARMING TREND THROUGH THE REMAINDER OF THE WEEK. && .UPDATED DISCUSSION... STRONGER WINDS MOVING INTO CENTRAL CALIFORNIA A BIT SOON THEN EXPECTED. WHILE WINDS ARE STILL LIGHT TO MODERATE ACROSS THE AFFECTED AREA THIS MORNING...THE TREND IS FOR VERY STRONG WINDS LATE IN THE AFTERNOON. UPPER AIR OBSERVATIONS FROM THIS MORNING ARE ALREADY SHOWING 40 TO 50 KNOT WINDS AT NEAR 10000 FEET /700MB/ THAT WILL FILTER DOWN TO NEAR SURFACE LEVEL TODAY. IN ADDITION... RIDGE WINDS ACROSS THE KERN COUNTY MOUNTAINS WERE REPORTING WINDS GUSTS TO 45 MPH. THEREFORE...WITH GOOD UPPER LEVEL SUPPORT...WILL EXPECTED WINDS TO REACH 50 MPH LATE TODAY AND TONIGHT. ISSUED A WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS IN ANTICIPATION OF THE STRONG WINDS EXPECTED LATER TODAY THROUGH TONIGHT AND ALL DAY TUESDAY. && .PREV DISCUSSION... THE FIRST OF TWO COLD FRONTS IS CURRENTLY PUSHING THROUGH CENTRAL CALIFORNIA THIS MORNING...CAUSING LITTLE CHANGE IN THE WEATHER OVER THE DISTRICT. WHILE TEMPERATURES CONTINUE TO RUN WARMER OVER THE SAN JOAQUIN VALLEY...THE COLD FRONT HAS MANAGED TO INCREASE MOUNTAIN RIDGE WINDS SUNDAY EVENING INTO THIS MORNING. CURRENTLY ..A FEW RIDGE LOCATIONS...MAINLY ACROSS KERN COUNTY WERE REPORTING WIND SPEEDING APPROACHING 40 MPH. HOWEVER...WITHOUT UPPER LEVEL SUPPORT...WILL NOT EXPECTED WIND ADVISORY CRITERIA TO BE MET OVER THE REGION. AT THIS POINT...REGIONAL DOPPLER RADARS SHOWING POSSIBLE LIGHT SHOWERS CONTINUING ACROSS THE YOSEMITE AREA AND EVEN MOVING INTO WESTERN MERCED COUNTY. WILL MAINTAIN A SLIGHT CHANCE OF PRECIPITATION FOR AREAS NORTH OF FRESNO COUNTY THIS MORNING. WHILE MODELS WAIT UNTIL AFTER 4 AM PDT TO START PRECIP ACROSS CENTRAL CALIFORNIA...WILL KEEP THE MENTION EARLY THIS MORNING FOR ANY POSSIBLE EARLIER START TIME. AGAIN...WIDESPREAD PRECIPITATION EXPECTED LATER TODAY AS A SECONDARY FRONT APPROACHES THE CENTRAL CALIFORNIA AREA. CURRENTLY TIMING HAS THE COLD FRONT JUST NORTH OF THE DISTRICT BY 5 PM PDT...AND PUSHING THROUGH AFTERWARD. WILL PLACE THE BULK OF THE NEXT STORM IN THE MONDAY AFTERNOON THROUGH MONDAY NIGHT TIME FRAME. THIS WILL BE ASSOCIATED WITH THE COLD FRONTAL PASSAGE... WHICH WILL ALSO ALLOW FOR AN INCREASE IN WINDS. BY LATE MONDAY AFTERNOON...TEMPERATURE GRADIENT WILL INCREASE...ALLOWING THE PRESSURE GRADIENT TO TIGHTEN ACROSS KERN COUNTY AND THE WEST SIDE OF THE SAN JOAQUIN VALLEY. IT WILL BE AT THIS TIME THAT SURFACE WINDS MAY REACH WELL INTO ADVISORY CRITERIA. ALLOW WITH A TIGHTENING PRESSURE GRADIENT...A +100 KNOT JET MAX WILL RESIDE OVERHEAD...PROVIDING THE SUPPORT FOR STRONG WINDS. YET...THE STRONG WINDS MAY PREVENT GOOD PRECIPITATION PRODUCTION AND KEEP RAIN AND SNOW ACCUMULATION TO A MINIMUM. THEREFORE...WILL CONCENTRATE MORE ON WINDS THEN ON THE POSSIBILITY OF A WINTER-TYPE STORM. BY WEDNESDAY MORNING...HIGH PRESSURE RIDGE RETURNS TO THE WEST COAST AND ALLOWING THE A DRYING/WARMING TREND. WHILE DISTURBANCE WILL CONTINUE TO RIDE OVER THE RIDGE PATTERN...MODELS REMAIN IN GOOD AGREEMENT WITH BUILDING THE RIDGE THROUGH THE END OF THE WEEK. WHILE MODELS ARE SHOWING HIGHER CONFIDENCE IN MAINTAINING THE RIDGE PATTERN THROUGH AT LEAST SUNDAY...MODEL UNCERTAINTY BEGINS TO GROW TOWARD NEXT MONDAY. BY DAY SEVEN OF THE FORECAST... MODELS UNCERTAINTY GROWS IN BOTH TIMING AND STRENGTH. AT THE MOMENT...WILL LEAN TO A MIDDLE GROUND BETWEEN THE GFS AND THE ECMWF. YET...MODELS DO ATTEMPT AT INTRODUCING A TROF INTO THE REGION IN THE LOWER TERM. THEREFORE...WILL START A COOLING TREND TOWARD THE END OF THE FORECAST PERIOD. && .AVIATION... LOCAL MVFR CEILINGS CAN BE EXPECTED ALONG THE WESTERN SLOPES OF THE SIERRA AFTER 18Z MONDAY WITH AREAS OF IFR AND MOUNTAIN OBSCURATIONS OVER THE HIGHER ELEVATIONS OF THE SIERRA. LOCAL MVFR CEILINGS CA BE EXPECTED ALONG THE NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS AFTER 00Z TUESDAY. LOCAL WIND GUSTS OF 35 KNOTS OR HIGHER ARE POSSIBLE THROUGH AND BELOW THE KERN COUNTY MOUNTAIN PASSES MONDAY AFTERNOON THROUGH TUESDAY. VFR CONDITIONS WILL PREVAIL ELSEWHERE THROUGHOUT THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 11 PM PDT TUESDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS /CAZ095-098-099/. && PUBLIC...MOLINA AVN/FW...BEAN SYNOPSIS...ANDERSEN WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 21, 6:07 AM PDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 607 AM PDT MON MAR 21 2016 CAZ089-091-221300- WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 607 AM PDT MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. ...GUSTY WINDS TUESDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY * WINDS: NORTHWEST WINDS 15-25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: TUESDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: KETTLEMAN...LOS BANOS...LEMOORE AND AVENAL. * IMPACTS: TRAVEL MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DUE TO STRONG CROSSWINDS. PACHECO PASS...SUNFLOWER VALLEY...AND HIGHWAYS 41 AND 152...AND INTERSTATE 5 WILL BE MOST IMPACTED. * STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-221300- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 607 AM PDT MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERT. ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT TUESDAY... .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BEAN
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 6:00 AM PDT | Wind Advisory | HNX | 4 hr | |
| Mar 21, 9:36 AM PDT | High Wind Warning | HNX | 36 hr |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.